Alert archive / Pennsylvania / River Flood Warnings in 2012
River Flood Warning 4, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this river flood warning at Mar 1, 2012, 7:29 AM EST for Allegheny County, Washington County, Westmoreland County, Pennsylvania. It took effect at Mar 1, 2012, 6:51 PM EST. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Mar 1, 2012, 7:29 AM EST (12:29 UTC)
- In effect from
- Mar 1, 2012, 6:51 PM EST
- Expired
- Mar 1, 2012, 10:39 PM EST
- In force
- 4 hr
- Issued by
- NWS Pittsburgh, PA
- Flood severity
- Minor
Counties Allegheny County, PA, Washington County, PA, Westmoreland County, PA
The radar
The Pittsburgh radar (KPBZ), 36 km from the middle of the area, began a volume at 12:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Monongahela River at Elizabeth Lock and Dam (ELZP1). The gauge peaked at 18.87 ft at Mar 1, 2012, 7:00 PM EST.
- Action stage
- 16.5 ft
- Minor stage
- 20 ft
- Moderate stage
- 23 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03075070, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
742 WGUS41 KPBZ 011229 FLWPBZ BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PITTSBURGH PA 729 AM EST THU MAR 1 2012 ...THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... MONONGAHELA RIVER NEAR CHARLEROI AFFECTING FAYETTE...WASHINGTON AND WESTMORELAND COUNTIES MONONGAHELA RIVER NEAR ELIZABETH AFFECTING ALLEGHENY...WASHINGTON AND WESTMORELAND COUNTIES . WIDESPREAD...HEAVY RAINFALL ACROSS NORTHERN WEST VIRGINIA AND SOUTHWEST PENNSYLVANIA IS RESULTING IN HIGHER THAN EXPECTED RISES ON THE MONONGAHELA RIVER TODAY. RISES ARE EXPECTED TO BE SUFFICIENT FOR THE MONONGAHELA RIVER AT CHARLEROI AND ELIZABETH TO RISE ABOVE FLOOD STAGE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER DEVELOPMENTS. && PAC051-125-129-012029- /O.NEW.KPBZ.FL.W.0003.120301T2304Z-120302T0645Z/ /CHRP1.1.ER.120301T2304Z.120302T0000Z.120302T0045Z.NO/ 729 AM EST THU MAR 1 2012 THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A * FLOOD WARNING FOR THE MONONGAHELA RIVER NEAR CHARLEROI. * FROM THIS EVENING TO LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 7:00 AM THURSDAY THE STAGE WAS 23.2 FEET. * FLOOD STAGE IS 28.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 28.2 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS EVENING. * IMPACT...AT 28.0 FEET...IN MONONGAHELA...BACKWATER FLOODING ALONG PIGEON CREEK BEGINS FROM THE INTERSECTION OF PARK WAY AND PARK AVENUE. $$ PAC003-125-129-012029- /O.NEW.KPBZ.FL.W.0004.120301T2145Z-120302T0730Z/ /ELZP1.1.ER.120301T2145Z.120302T0000Z.120302T0130Z.NO/ 729 AM EST THU MAR 1 2012 THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A * FLOOD WARNING FOR THE MONONGAHELA RIVER NEAR ELIZABETH. * FROM THIS AFTERNOON TO LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 6:15 AM THURSDAY THE STAGE WAS 16.7 FEET. * FLOOD STAGE IS 20.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 20.3 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS EVENING. * IMPACT...AT 20.0 FEET...SMALL COMMUNITIES AROUND LOCK 3 AREA BEGIN MINOR FLOODING. $$
3 follow-up statements
058 WGUS81 KPBZ 011541 FLSPBZ FLOOD STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 1041 AM EST THU MAR 1 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... MONONGAHELA RIVER NEAR CHARLEROI AFFECTING FAYETTE...WASHINGTON AND WESTMORELAND COUNTIES MONONGAHELA RIVER NEAR ELIZABETH AFFECTING ALLEGHENY...WASHINGTON AND WESTMORELAND COUNTIES . RAINSHOWERS AND THUNDERSTORMS MOVING THROUGH THE REGION DURING THE PAST 24 HOURS PRODUCED WIDESPREAD HEAVY RAINFALL ACROSS NORTHERN WEST VIRGINIA AND THE SOUTHERN TIER COUNTIES OF WESTERN PENNSYLVANIA. RAINFALL AMOUNTS RAINGED FROM 0.80 TO 3.25 INCHES ACROSS THE AFFECTED AREAS. THE RESULT OF THE RAINFALL IS RAPID...SIGNIFICANT RISES ON THE MONONGAHELA RIVER. ALL FORECAST LOCATIONS ALONG THE MONONGAHELA RIVER ARE FORECAST TO REACH ALERT STAGES. AT CHARLEROI AND ELIZABETH THE RISES WILL BE SIGNIFICANT ENOUGH TO EXCEED FLOOD STAGE AND CAUSE MINOR FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER DEVELOPMENTS. && PAC051-125-129-012341- /O.EXT.KPBZ.FL.W.0003.120301T2304Z-120302T0645Z/ /CHRP1.1.ER.120301T2304Z.120302T0000Z.120302T0045Z.NO/ 1041 AM EST THU MAR 1 2012 THE FLOOD WARNING CONTINUES FOR THE MONONGAHELA RIVER NEAR CHARLEROI. * FROM THIS EVENING TO LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 10:00 AM THURSDAY THE STAGE WAS 24.9 FEET. * FLOOD STAGE IS 28.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 28.2 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS EVENING. * IMPACT...AT 28.0 FEET...IN MONONGAHELA...BACKWATER FLOODING ALONG PIGEON CREEK BEGINS FROM THE INTERSECTION OF PARK WAY AND PARK AVENUE. $$ PAC003-125-129-012341- /O.EXT.KPBZ.FL.W.0004.120301T2332Z-120302T0651Z/ /ELZP1.1.ER.120301T2332Z.120302T0000Z.120302T0051Z.NO/ 1041 AM EST THU MAR 1 2012 THE FLOOD WARNING CONTINUES FOR THE MONONGAHELA RIVER NEAR ELIZABETH. * FROM THIS EVENING TO LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 10:15 AM THURSDAY THE STAGE WAS 17.8 FEET. * FLOOD STAGE IS 20.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 20.1 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS EVENING. * IMPACT...AT 20.0 FEET...SMALL COMMUNITIES AROUND LOCK 3 AREA BEGIN MINOR FLOODING. $$
409 WGUS81 KPBZ 012311 FLSPBZ FLOOD STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 611 PM EST THU MAR 1 2012 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... MONONGAHELA RIVER NEAR ELIZABETH AFFECTING ALLEGHENY...WASHINGTON AND WESTMORELAND COUNTIES MONONGAHELA RIVER NEAR CHARLEROI AFFECTING FAYETTE...WASHINGTON AND WESTMORELAND COUNTIES . RAINSHOWERS AND THUNDERSTORMS MOVING THROUGH THE REGION DURING THE PAST 24 HOURS PRODUCED WIDESPREAD HEAVY RAINFALL ACROSS NORTHERN WEST VIRGINIA AND THE SOUTHERN TIER COUNTIES OF WESTERN PENNSYLVANIA. RAINFALL AMOUNTS RAINGED FROM 0.80 TO 3.25 INCHES ACROSS THE AFFECTED AREAS. THE RESULT OF THE RAINFALL IS RAPID...SIGNIFICANT RISES ON THE MONONGAHELA RIVER. ALL FORECAST LOCATIONS ALONG THE MONONGAHELA RIVER ARE FORECAST TO REACH ALERT STAGES. AT CHARLEROI AND ELIZABETH THE RISES WILL BE SIGNIFICANT ENOUGH TO EXCEED FLOOD STAGE AND CAUSE MINOR FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER DEVELOPMENTS. && PAC051-125-129-020645- /O.CON.KPBZ.FL.W.0003.000000T0000Z-120302T0645Z/ /CHRP1.1.ER.120301T2352Z.120302T0000Z.120302T0045Z.NO/ 611 PM EST THU MAR 1 2012 THE FLOOD WARNING CONTINUES FOR THE MONONGAHELA RIVER NEAR CHARLEROI. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 6:00 PM THURSDAY THE STAGE WAS 26.5 FEET. * FLOOD STAGE IS 28.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 28.2 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS EVENING. * IMPACT...AT 28.0 FEET...IN MONONGAHELA...BACKWATER FLOODING ALONG PIGEON CREEK BEGINS FROM THE INTERSECTION OF PARK WAY AND PARK AVENUE. $$ PAC003-125-129-020651- /O.EXT.KPBZ.FL.W.0004.120301T2351Z-120302T0651Z/ /ELZP1.1.ER.120301T2351Z.120302T0000Z.120302T0051Z.NO/ 611 PM EST THU MAR 1 2012 THE FLOOD WARNING CONTINUES FOR THE MONONGAHELA RIVER NEAR ELIZABETH. * UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED. * AT 5:15 PM THURSDAY THE STAGE WAS 18.8 FEET. * FLOOD STAGE IS 20.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO RISE TO NEAR 20.1 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THIS EVENING. * IMPACT...AT 20.0 FEET...SMALL COMMUNITIES AROUND LOCK 3 AREA BEGIN MINOR FLOODING. $$
171 WGUS81 KPBZ 020339 FLSPBZ FLOOD STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 1039 PM EST THU MAR 1 2012 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN PENNSYLVANIA... MONONGAHELA RIVER NEAR CHARLEROI AFFECTING FAYETTE...WASHINGTON AND WESTMORELAND COUNTIES MONONGAHELA RIVER NEAR ELIZABETH AFFECTING ALLEGHENY...WASHINGTON AND WESTMORELAND COUNTIES . THE RIVER CRESTED BELOW FLOOD STAGE AND WILL CONTINUE TO FALL THROUGH FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS. THE WATER MAY BE DEEPER THAN IT APPEARS. STAY TUNED TO NOAA WEATHER RADIO FOR LATER DEVELOPMENTS. && PAC051-125-129-020409- /O.CAN.KPBZ.FL.W.0003.000000T0000Z-120302T0645Z/ /CHRP1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1039 PM EST THU MAR 1 2012 THE FLOOD WARNING IS CANCELLED FOR THE MONONGAHELA RIVER NEAR CHARLEROI. * AT 10:00 PM THURSDAY THE STAGE WAS 26.0 FEET. * FLOOD STAGE IS 28.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 26.5 FEET. THE RIVER WILL CONTINUE TO FALL TO 18.2 FEET BY SATURDAY MORNING. $$ PAC003-125-129-020409- /O.CAN.KPBZ.FL.W.0004.000000T0000Z-120302T0651Z/ /ELZP1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1039 PM EST THU MAR 1 2012 THE FLOOD WARNING IS CANCELLED FOR THE MONONGAHELA RIVER NEAR ELIZABETH. * AT 10:15 PM THURSDAY THE STAGE WAS 18.7 FEET. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 18.9 FEET. THE RIVER WILL CONTINUE TO FALL TO 14.8 FEET BY SATURDAY MORNING. * IMPACT...AT 18.1 FEET...LOCK WALLS OVERTOPPED. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this river flood warning went out at Mar 1, 6:37 AM EST, 52 minutes earlier.
Area forecast discussion, Mar 1, 6:37 AM EST, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 637 AM EST THU MAR 1 2012 .SYNOPSIS... COLDER AIR BEHIND THE FRONT MAY STILL PRODUCE SCATTERED LIGHT SHOWERS ACROSS THE NORTH INTO THE AFTERNOON. ELSEWHERE, CONDITIONS WILL BE DRY AND SEASONABLE. HIGH PRESSURE WILL MAINTAIN DRY CONDITIONS TONIGHT AND FRIDAY MORNING. LOW PRESSURE WILL BRING SHOWERS LATE FRIDAY INTO SATURDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... PER RECENT SURFACE AND RADAR DATA, ALONG WITH HRRR AND WRF-NMM MODEL OUTPUT, EXPECT SCATTERED SHOWERS OF RAIN AND POSSIBLY FLURRIES LINGERING ACROSS THE NORTH THROUGH MIDDAY. FARTHER SOUTH, NAM MODEL PROFILES INDICATE VARIABLE CLOUDINESS. GFS AND NAM MOS INDICATING TEMPERATURES ONLY REBOUNDING A COUPLE DEGREES BY THIS AFTERNOON, MAKING DAYTIME HIGHS NEAR NORMAL. NAM MODEL PROFILES SHOW WINDS CAN GUST TO 25-30 MPH. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/... EASTBOUND HIGH PRESSURE WILL PROVIDE A DRY BREAK TONIGHT, WITH LOWS NEAR OR SLIGHTLY WARMER THAN NORMAL. SREF MODEL OUTPUT CONTINUES TO SHOW A WELL DEVELOPED LOW PRESSURE SYSTEM, MOVING NORTHEAST FROM OKLAHOMA TO MICHIGAN, WILL START PRODUCING SHOWERS ACROSS THE UPPER OHIO VALLEY FRIDAY AFTERNOON. NAM AND GFS MOS SHOW HIGHS FRIDAY CAN BE 10 TO 15 DEGREES WARMER THAN NORMAL. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... SREF MODEL OUTPUT SHOWS ONCE THE LOW PRESSURE REACHES MICHIGAN, IT WILL PUSH COLD FRONTAL BANDS OF SHOWERS EASTWARD ACROSS THE UPPER OHIO VALLEY FRIDAY NIGHT AND EARLY SATURDAY. ECMWF MODEL OUTPUT THEN SHOWS A SECONDARY COLD FRONT WILL PROVIDE FURTHER COOLING SATURDAY NIGHT AND SUNDAY, WITH A MIX OF RAIN AND SNOW SHOWERS. ENSUING HIGH PRESSURE SHOULD PROMOTE DRY CONDITIONS AND MODERATING TEMPERATURES MONDAY INTO WEDNESDAY. && .AVIATION /12Z THURSDAY THROUGH MONDAY/... NAM MODEL PROFILES SHOW COLD POOL STRATOCUMULUS TO OCCASIONALLY PRODUCE MVFR CEILINGS TODAY, PARTICULARLY FROM PIT NORTH. ISOLATED MVFR VISIBILITIES MAY BRIEFLY OCCUR WITH MIXED SHOWERS NORTH. SURFACE WINDS FROM THE WEST CAN GUST TO 25-30 KTS AT TIMES. HIGH PRESSURE WILL ENSURE VFR AND LESS WIND TONIGHT. OUTLOOK...THURSDAY NIGHT THROUGH MONDAY... VFR INTO FRIDAY AFTERNOON. THEN RESTRICTIONS AND SHOWERS POSSIBLE LATE FRIDAY NIGHT AND SATURDAY AS A LOW PRESSURE SYSTEM TRACKS NORTHEAST AND PUSHES A COLD FRONT THROUGH THE AREA. A SECONDARY COLD FRONT WILL PROMOTE POSSIBLE RESTRICTIONS WITH RAIN AND SNOW SUNDAY INTO EARLY MONDAY. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Mar 1, 4:35 AM EST, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 435 AM EST THU MAR 1 2012 MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007-013-014-020-021-029- 031-073>076-WVZ001>004-012-021>023-041-020945- GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON- JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-LAWRENCE- BUTLER-BEAVER-ALLEGHENY-WASHINGTON-GREENE-WESTMORELAND- WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO- MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER- 435 AM EST THU MAR 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SLIGHT RISK FOR SEVERE THUNDERSTORMS FRIDAY AFTERNOON AND EVENING. THE MAIN SEVERE THREAT WILL BE DAMAGING WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ008-009-015-016-022-023-020945- VENANGO-FOREST-CLARION-JEFFERSON PA-ARMSTRONG-INDIANA- 435 AM EST THU MAR 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 29, 7:21 PM EST | Special Weather Statement | PBZ | Mercer | 54 min |
| Feb 29, 7:54 PM EST | Special Weather Statement | PBZ | Forest, Mercer, Venango | 51 min |
| Feb 29, 8:42 PM EST | Special Weather Statement | PBZ | Forest, Mercer, Venango | 48 min |
| Feb 29, 10:02 PM EST | Special Weather Statement | PBZ | Clarion, Mercer, Venango | 58 min |
| Feb 29, 10:35 PM EST | Special Weather Statement | PBZ | Beaver | 40 min |
| Feb 29, 10:54 PM EST | Special Weather Statement | PBZ | Clarion, Forest, Jefferson, Venango | 66 min |
| Feb 29, 11:14 PM EST | Special Weather Statement | PBZ | Butler | 31 min |
| Mar 1, 12:25 AM EST | Special Weather Statement | PBZ | Armstrong | 35 min |
| Mar 1, 7:29 AM EST | River Flood Warning | PBZ | Fayette, Washington, Westmoreland | 15 hr |
Nearby
River Flood Warnings in Pennsylvania, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.